Barbour, A D (1975). A note on the maximum size of a closed epidemic. Royal Statistical Society. Journal. Series B: Statistical Methodology, 37(3):459-460.
Full text not available from this repository.
Daniels successfully approximated the distribution of the maximum number of infectives during an epidemic in a closed population, by reducing the problem to a curved boundary problem for Brownian motion. The purpose of this note is to present a simpler way of tackling the latter problem, using the invariance properties of Brownian motion.
|Item Type:||Journal Article, refereed, original work|
|Communities & Collections:||07 Faculty of Science > Institute of Mathematics|
|Deposited On:||12 Feb 2010 15:21|
|Last Modified:||27 Nov 2013 21:43|
|Free access at:||Related URL. An embargo period may apply.|
|Citations:||Web of Science®. Times Cited: 11|
Users (please log in): suggest update or correction for this item
Repository Staff Only: item control page